Alert archive / Iowa / Wind Chill Advisories in 2022
Wind Chill Advisory 2, NWS Des Moines, IA
NWS Des Moines, IA issued this wind chill advisory at Jan 5, 2022, 3:17 AM CST for 17 counties in Iowa. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2022, 3:17 AM CST (09:17 UTC)
- Expired
- Jan 5, 2022, 12:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Des Moines, IA
Counties Boone County, IA, Calhoun County, IA, Carroll County, IA, Crawford County, IA, Emmet County, IA, Greene County, IA, Hamilton County, IA, Hancock County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Story County, IA, Webster County, IA, Winnebago County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 108 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1896 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
205 WWUS43 KDMX 050917 WSWDMX URGENT - WINTER WEATHER MESSAGE National Weather Service Des Moines IA 317 AM CST Wed Jan 5 2022 ...Bitter Cold Conditions into Thursday Morning... .Strong winds will persist this morning, producing shallow blowing snow northeast. The primary weather story will turn to bitter cold temperatures and wind chills however. Wind Chill Advisories are already in effect this morning from central into northwest Iowa, with Wind Chill Advisories and below zero temperatures across the entire area by early Thursday morning. IAZ004>006-015-016-048-051800- /O.CAN.KDMX.WW.Y.0001.000000T0000Z-220105T1200Z/ /O.NEW.KDMX.WC.Y.0002.220105T0917Z-220105T1800Z/ /O.NEW.KDMX.WC.Y.0003.220106T0000Z-220106T1800Z/ Emmet-Kossuth-Winnebago-Palo Alto-Hancock-Story- Including the cities of Estherville, Algona, Forest City, Lake Mills, Emmetsburg, Garner, Britt, Kanawha, and Ames 317 AM CST Wed Jan 5 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...For the first Wind Chill Advisory, very cold wind chills. Wind chills as low as 25 below zero. For the second Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of northwest and north central Iowa. * WHEN...For the first Wind Chill Advisory, until noon CST today. For the second Wind Chill Advisory, from 6 PM this evening to noon CST Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...The blowing snow potential has decreased so the Winter Weather Advisory has been cancelled. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ059>061-071>075-081>086-092>097-051800- /O.CAN.KDMX.WW.Y.0001.000000T0000Z-220105T1200Z/ /O.NEW.KDMX.WC.Y.0003.220106T0600Z-220106T1800Z/ Dallas-Polk-Jasper-Adair-Madison-Warren-Marion-Mahaska-Adams- Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- Including the cities of Perry, Waukee, Adel, Des Moines, Newton, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 317 AM CST Wed Jan 5 2022 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST THURSDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of central and southern Iowa. * WHEN...From midnight tonight to noon CST Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...The blowing snow potential has decreased so the Winter Weather Advisory has been cancelled. Shallow blowing snow across the road may still produced slick and snow covered roads at times however. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ039-049-050-062-051800- /O.NEW.KDMX.WC.Y.0003.220106T0600Z-220106T1800Z/ /O.CON.KDMX.WW.Y.0001.000000T0000Z-220105T1800Z/ Black Hawk-Marshall-Tama-Poweshiek- Including the cities of Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, and Grinnell 317 AM CST Wed Jan 5 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST THURSDAY... * WHAT...For the Winter Weather Advisory, blowing snow. Additional light snow accumulations no more than a dusting. Winds gusting as high as 45 mph. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of northeast and east central Iowa. * WHEN...For the Winter Weather Advisory, until noon CST today. For the Wind Chill Advisory, from midnight tonight to noon CST Thursday. * IMPACTS...Plan on slippery road conditions. Areas of shallow blowing snow could produce minor visibility restrictions along with slick and snow covered roads. The hazardous conditions could impact the morning commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ007-017-026>028-037-038-051800- /O.NEW.KDMX.WC.Y.0003.220106T0000Z-220106T1800Z/ /O.CON.KDMX.WW.Y.0001.000000T0000Z-220105T1800Z/ Worth-Cerro Gordo-Franklin-Butler-Bremer-Hardin-Grundy- Including the cities of Northwood, Manly, Mason City, Clear Lake, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, and Wellsburg 317 AM CST Wed Jan 5 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * WHAT...For the Winter Weather Advisory, light snow and blowing snow. Additional snow accumulations of no more than a dusting. Winds gusting as high as 50 mph. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Portions of northeast Iowa. * WHEN...For the Winter Weather Advisory, until noon CST today. For the Wind Chill Advisory, from 6 PM this evening to noon CST Thursday. * IMPACTS...Plan on slippery road conditions. Areas of shallow blowing snow could produce minor visibility restrictions along with slick and snow covered roads. The hazardous conditions could impact the morning commute. The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ023>025-033>036-044>047-051800- /O.NEW.KDMX.WC.Y.0002.220105T0917Z-220105T1800Z/ /O.NEW.KDMX.WC.Y.0003.220106T0000Z-220106T1800Z/ Pocahontas-Humboldt-Wright-Sac-Calhoun-Webster-Hamilton-Crawford- Carroll-Greene-Boone- Including the cities of Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Denison, Carroll, Jefferson, and Boone 317 AM CST Wed Jan 5 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * WHAT...For the first Wind Chill Advisory, very cold wind chills. Wind chills as low as 25 below zero. For the second Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Portions of central and northwest Iowa. * WHEN...For the first Wind Chill Advisory, until noon CST today. For the second Wind Chill Advisory, from 6 PM this evening to noon CST Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ057-058-070-051800- /O.NEW.KDMX.WC.Y.0003.220106T0600Z-220106T1800Z/ Audubon-Guthrie-Cass- Including the cities of Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, and Atlantic 317 AM CST Wed Jan 5 2022 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of central and southwest Iowa. * WHEN...From midnight tonight to noon CST Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines Small
1 follow-up statement
868 WWUS43 KDMX 051749 WSWDMX URGENT - WINTER WEATHER MESSAGE National Weather Service Des Moines IA 1149 AM CST Wed Jan 5 2022 ...Bitter cold wind chills again tonight... Gusty northwest winds will continue into this afternoon with isolated pockets of blowing snow in rural open areas where enough snow pack exists. Temperatures and winds tonight will create hazardous to near dangerous wind chills tonight into early Thursday morning. IAZ039-049-050-062-060200- /O.EXP.KDMX.WW.Y.0001.000000T0000Z-220105T1800Z/ /O.CON.KDMX.WC.Y.0003.220106T0600Z-220106T1800Z/ Black Hawk-Marshall-Tama-Poweshiek- Including the cities of Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, and Grinnell 1149 AM CST Wed Jan 5 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST THURSDAY... ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Central Iowa. * WHEN...From midnight tonight to noon CST Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ007-017-026>028-037-038-060200- /O.EXP.KDMX.WW.Y.0001.000000T0000Z-220105T1800Z/ /O.CON.KDMX.WC.Y.0003.220106T0000Z-220106T1800Z/ Worth-Cerro Gordo-Franklin-Butler-Bremer-Hardin-Grundy- Including the cities of Northwood, Manly, Mason City, Clear Lake, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, and Wellsburg 1149 AM CST Wed Jan 5 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Central Iowa. * WHEN...From 6 PM this evening to noon CST Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ004>006-015-016-023>025-033>036-044>048-060200- /O.EXP.KDMX.WC.Y.0002.000000T0000Z-220105T1800Z/ /O.CON.KDMX.WC.Y.0003.220106T0000Z-220106T1800Z/ Emmet-Kossuth-Winnebago-Palo Alto-Hancock-Pocahontas-Humboldt- Wright-Sac-Calhoun-Webster-Hamilton-Crawford-Carroll-Greene-Boone- Story- Including the cities of Estherville, Algona, Forest City, Lake Mills, Emmetsburg, Garner, Britt, Kanawha, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Denison, Carroll, Jefferson, Boone, and Ames 1149 AM CST Wed Jan 5 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Central Iowa. * WHEN...From 6 PM this evening to noon CST Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ057>061-070>075-081>086-092>097-060200- /O.CON.KDMX.WC.Y.0003.220106T0600Z-220106T1800Z/ Audubon-Guthrie-Dallas-Polk-Jasper-Cass-Adair-Madison-Warren- Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor- Ringgold-Decatur-Wayne-Appanoose-Davis- Including the cities of Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 1149 AM CST Wed Jan 5 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Central Iowa. * WHEN...From midnight tonight to noon CST Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Jan 5, 3:02 AM CST, 15 minutes earlier.
Area forecast discussion, Jan 5, 3:02 AM CST, 15 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 302 AM CST Wed Jan 5 2022 .DISCUSSION.../Today through Tuesday/ Issued at 302 AM CST Wed Jan 5 2022 Key Messages: - Arctic plunge next several days. Dangerous wind chills at times. - Brief warm up Saturday before next cold front arrives Sunday. Broad cyclonic flow covers most of the conus early this morning. The most notable embedded shortwave is currently traversing the region, which pushed a robust Arctic boundary through the state last evening into the overnight. Wind gusts behind the front have been quite strong with numerous 40 to 50+ mph gusts observed. Some light snow and blowing snow has dropped visibility to 2 or 3 miles at times, but does not appear to be a significant problem. IDOT road conditions suggest only a few pockets of travel issues. Thus have reshuffled our headlines for this morning and focus more on the wind gusts/wind chill concerns as we head into a raw and cold Wednesday. A secondary PV anomaly dropping through the Dakotas will keep our pressure gradient compressed through at least the morning hours along with persistent, albeit weakening caa. Still should have little issue tapping into the 35-40 kt winds at the top of the mixed layer. Wind chills will exceed local advisory criteria of -20 for many spots along and north of Hwy 20. Some improvement occurs this afternoon as winds begin a slow decline, but expect wind chills to remain below zero throughout the day area wide. Winter weather advisory remains in tact for our far northeast counties through the morning hours to cover the potential for some light snow/blowing snow clipping the area, but widespread travel impacts are unlikely. Little change to the forecast tonight into Thursday. Models are appear to be in lock step with a mid-level shortwave crossing the central Plains. A band of snow develops within a robust fgen zone crossing KS into MO. Had enough confidence to eliminate all remaining PoPs from our far south as the vast majority of models keep our area dry. Of much more concern will be bitter cold wind chills as winds remain elevated and temps fall below zero. Wind chill advisory was hoisted for all of the cwa tonight into Thursday morning. Conditions may necessitate an upgrade to a wind chill warning over north central Iowa, but current forecast just borderline meets criteria and will leave for the day shift to refine and upgrade if needed. Winds on Thursday gradually relax as a surface high noses in from the west. Latest NBM guidance is slower with cloud cover moving in Thursday night, which could leave a window for temps to quickly fall below guidance especially in areas with snow cover. South winds return Friday beneath rising heights aloft, however any appreciable warmth wont be noticed until Saturday when temps return to the 30s and perhaps some 40s. Highs will remain a bit uncertain as models try to bring >0c dewpoints northward, which could lead to some fog as it overspreads any snow pack. The relative warmth is short lived as a cold front crashes through Saturday night into Sunday and delivers another round colder and windy conditions. Models generate some light QPF as the front reaches southeast Iowa, but much of the atmosphere looks fairly moisture starved. && .AVIATION.../For the 06Z TAFS through 06Z Wednesday night/ Issued at 1144 PM CST Tue Jan 4 2022 Cold front has passed through the area with widespread MVFR to IFR conditions in its wake. These poor conditions are expected to persist overnight with some improvement into Wednesday morning with winds slowly weakening and rising ceilings. Towards the end of the period, conditions are likely to be mostly VFR with winds much weaker but remaining from the northwest. && .DMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until noon CST today for IAZ057>061-070>075- 081>086-092>097. Wind Chill Advisory from midnight tonight to noon CST Thursday for IAZ039-049-050-057>062-070>075-081>086-092>097. Winter Weather Advisory until noon CST today for IAZ007-017- 026>028-037>039-049-050-062. Wind Chill Advisory until noon CST today for IAZ004>006-015-016- 023>025-033>036-044>048. Wind Chill Advisory from 6 PM this evening to noon CST Thursday for IAZ004>007-015>017-023>028-033>038-044>048. && DISCUSSION...Martin AVIATION...Cogil
Hazardous weather outlook, Jan 4, 3:29 PM CST, 11 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 329 PM CST Tue Jan 4 2022 IAZ004>007-015>017-026>028-037>039-048>050-059>062-071>075- 081>086-092>097-052130- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Franklin-Butler-Bremer-Hardin-Grundy-Black Hawk-Story-Marshall- Tama-Dallas-Polk-Jasper-Poweshiek-Adair-Madison-Warren-Marion- Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold- Decatur-Wayne-Appanoose-Davis- 329 PM CST Tue Jan 4 2022 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This evening and tonight Wind gusts may reach 35 to 45 mph tonight. This will combine with light snow showers north, and blowing snow due to new or existing snow cover depending on location, to produce areas of blowing snow tonight, especially in rural areas. Bitter cold wind chills will dip into the teens or lower 20s below zero central and north early Wednesday morning. A Winter Weather Advisory is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Brisk winds will dip wind chills into the teens or lower 20s below zero at times through mid morning Wednesday. Wind chills will drop into mid to upper 20s below zero at times overnight Wednesday through early morning Thursday. .SPOTTER INFORMATION STATEMENT... Spotters will not be needed, but any reports of snow accumulations or low visibilities are always appreciated. IAZ023>025-033>036-044>047-057-058-070-052130- Pocahontas-Humboldt-Wright-Sac-Calhoun-Webster-Hamilton-Crawford- Carroll-Greene-Boone-Audubon-Guthrie-Cass- 329 PM CST Tue Jan 4 2022 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Wind gusts may reach 40 to 50 mph tonight. Bitter cold wind chills will also dip into the teens or lower 20s below zero early Wednesday morning. A Wind Advisory is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Brisk winds will dip wind chills into the teens or lower 20s below zero at times through mid morning Wednesday. Wind chills will drop into mid to upper 20s below zero at times overnight Wednesday through early morning Thursday. .SPOTTER INFORMATION STATEMENT... Spotters will not be needed. Viken/REV
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 3:17 AM CST | Wind Chill Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 32 hr |
Nearby
Wind Chill Advisories in Iowa, 2022Every wind chill advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.